# SDR VNAA2023120320010

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119084 DISCREPANCY: FLOOR SEAT TRACK CORRODED AND GOUGED AT LBL9 BETWEEN FS565 AND FS581. CORRECTIVE ACTION: REMOVED FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 565 AND 581. IAW CRJ 800 AMM 53-00-49-000-801-A12. RECEIVED AND INSTALLED NEW SERVICEABLE SEAT TRACK AT LBL 9 FS 565 TO FS 581IAW CRJ 900 AMM 53-00-49-400-801-A12 AND 51-40-11-001-001-801-A01. PN# 6H690-33407-1.
